Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cerosero

Minocycline!!!!!

Recommended Posts

Hey everybody!

I just got Minocycline yesterday from my doctor, he said that we are going to do first this Minocyclin course and see if there is any improvement. Today I took my second pill and I started feeling some dizziness also. I have been doing some reading and there is pretty scary histories on internet.

I just became 21 this year, I'm male and I have dark skin. I have mild/moderate acne since I was 17. I just have tried everything; honey, clean&clear, neutrogena, dove, natural things and etc... So I decided that it was time to go to see the doctor, but I'm getting straight to the point: Im pretty scared, there is maybe half bad experiences about Minocycline and there is other half with good experiences on the internet.

1) Is it true that after taking it, the acne becomes worst?? I just have 2 pimples on my right cheek, maybe 3 small ones on my left cheek and 2 in my forehead. It doesn't seem that bad NOW for me, though. But I don't know if while taking this antibiotic is going to get worse :doubt: .

2) And is it true that it causes autoimmune disease like lupus???

I just want any advise from you people that maybe have passed through this experience.

Take care and God bless you all.

PD: I have to take it just for 3 months. Starting with 100mg for 1 week and then 50mg for the next 3 months. I'm also using La Roche Posay Purifying Foaming Gel washing my face twice a day and then applying La Roche Posay Effaclar Duo on affected areas.

Edited by cerosero

Share this post


Link to post
Share on other sites
Hey everybody!

I just got Minocycline yesterday from my doctor, he said that we are going to do first this Minocyclin course and see if there is any improvement. Today I took my second pill and I started feeling some dizziness also. I have been doing some reading and there is pretty scary histories on internet.

I just became 21 this year, I'm male and I have dark skin. I have mild/moderate acne since I was 17. I just have tried everything; honey, clean&clear, neutrogena, dove, natural things and etc... So I decided that it was time to go to see the doctor, but I'm getting straight to the point: Im pretty scared, there is maybe half bad experiences about Minocycline and there is other half with good experiences on the internet.

1) Is it true that after taking it, the acne becomes worst?? I just have 2 pimples on my right cheek, maybe 3 small ones on my left cheek and 2 in my forehead. It doesn't seem that bad NOW for me, though. But I don't know if while taking this antibiotic is going to get worse :doubt: .

2) And is it true that it causes autoimmune disease like lupus???

I just want any advise from you people that maybe have passed through this experience.

Take care and God bless you all.

PD: I have to take it just for 3 months. Starting with 100mg for 1 week and then 50mg for the next 3 months. I'm also using La Roche Posay Purifying Foaming Gel washing my face twice a day and then applying La Roche Posay Effaclar Duo on affected areas.

1. Yes you may get an initial breakout, but all worthwhile acne treatments have an initial breakout.

2. Yes minocycline has rare severe side effects, but ALL drugs have rare severe side effects including Accutane and even Tylenol and Advil.

Good luck.

Edited by biggs881

Share this post


Link to post
Share on other sites

I started taking this when I was 16 years old and it worked amazingly! I had clear skin til I was 20 years old. And now, for the past year, I've tried it again to no avail and am currently taking Accutane.

I never experienced any side effects while I was on it. I never had an initial break out. My skin just gradually became more and more clear.

Unfortunately it didn't last forever, as much as I hoped and wished! Haha. But I mean, I did some stupid things last year and that could have been why my acne came back. Who knows.

Good luck either way!

Share this post


Link to post
Share on other sites
So I decided that it was time to go to see the doctor, but I'm getting straight to the point: Im pretty scared, there is maybe half bad experiences about Minocycline and there is other half with good experiences on the internet.

The majority of people who take minocycline and have limited or good results don't feel the need to go posting about it on the internet. Those who have bad experiences are likely to go broadcasting their story about it.

Personally I've been on minocycline for over 3 months now and have had very good improvements in my acne.

I'm on 2 topical meds currently along with the minocycline, and based on all the side effects people talk about on the internet one would think my face would have turned red and peeled off by now. On the other hand I have only had positive results with no side effects. No "initial breakout", just gradual improvements in my acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×